BibTeX record journals/jal/Meyer03

download as .bib file

@article{DBLP:journals/jal/Meyer03,
  author    = {Ulrich Meyer},
  title     = {Average-case complexity of single-source shortest-paths algorithms:
               lower and upper bounds},
  journal   = {J. Algorithms},
  volume    = {48},
  number    = {1},
  pages     = {91--134},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0196-6774(03)00046-4},
  doi       = {10.1016/S0196-6774(03)00046-4},
  timestamp = {Mon, 14 Aug 2017 11:22:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jal/Meyer03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier